# SDR 98ZZZX3944

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Israel ASTRA SPX
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: 51088
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE AUXILIARY PRESSURE SWITCH, PN 51088, FAILED ON A LOCAL MISSION RESULTING IN LOSS OF THE AUXILIARY HYDRAULIC SYSTEM AND AN IN-FLIGHT EMERGENCY.  THE DIAPHRAGM INSIDE THE PRESSURE SWITCH FAILED RESULTING IN FLUID LOSS.  THE SWITCH SHOULD BE PROVIDED FOR SELF-CONTANTAINMENT IF FAILURE OCCURS.
